Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dry itchy sore vagina. Pain while urination. Medication?

Hi, im 11 years old and i have been experiencing some issues down below in my vaginal area its making me upset and i constantly have to itch it! For the past 7days since last friday i have been having a itchy vagina and its sore and dry and on wednesday (yesterday) i went to the toilet (wee) and it burned like anything so i had to wee onto a cold tissue and i kept having to stop weeing while i wiped it with a cold tissue to ease the pain. Please please please tell me what this is! Thank you
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Hello
Thanks for writing to us with your health concern.
It appears that you are having vaginal infection
This could be concomitant with a urinary tract infection.
Please apply local aloe veral gel and use cold compresses.
Consult a gynecologist for proper examination and tests to diagnose the infection before beginning any treatment.
All the best
Take care.
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor